# SDR AALA202105179027

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323
- Aircraft serial: 31549
- Aircraft time: 26,336 hours, 2,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: R5 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 5R FORARD SLIDE ARM WINDOW DOOR ARM INDICATOR NOT VISABLE WHEN DOOR ARMED. ADJUSTED DOOR 5R FORWARD SLIDE ARM WINDOW INDICATOR TO MAKE VISIBLE WHEN ARMED IAW B777 20-11-00, 52-12-00.
